# SDR AALA202501143364

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 32,987 hours, 14,412 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER RIGHT LAVATORY DOOR DIFFICULT TO OPEN. READJUSTED AFT RIGHT LAVATORY DOOR, OPERTIONAL CHECK GOOD. PER CMM 25-40-64.
